MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number UH1-44-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report event: an event regarding revision involving a uhr head was reported.The event was not confirmed.Method & results:  device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: indicated all devices accepted into final stock from the reported lot were free from discrepancies.   complaint history review: there have been no other similar events for the reported lot.   conclusion: the event could not be determined because insufficient information was provided.Further information such as the reason for revision surgery, return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It has been reported by a lawyer - "my client, on (b)(6) 2016, was submitted for surgery of right hip arthroplasty and prosthesis implanted as follows: styker v40tm femoral head - od 28mm - offsr 0mm - ref 6260-5-128 - lot 56124001; abgtm ii femoral stem - right - sze # 3 - sde rt¿ - tpr v40tm - ref 4845-0103 - lot g5531395a; uhr universal head bipolar component - od 44 mm - id 28mm - ref uh1-44-28 - lot t55jyh; my client, right from her application, accused enormous discomfort and mobility problems which, by herself and by the doctors consulted, were linked to the normal period of absorption and adaptation to the aforementioned prosthesis; on (b)(6) 2017, just over a year later, my client was forced to hospitalize again with the following diagnosis: "cotyloiditis in results of hip endoprotesis"; therefore, on (b)(6) 2017, my client underwent a new surgery of "cotile dx replacement"; ".After just over a year to an intervention of replacement of the cup of the arthroplasty implanted in my client.".

Brand Name
UHR BIPOLAR 28X44MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12123832
Report Number0002249697-2021-01138
Device Sequence Number14656891
Product Code JDI
UDI-Device Identifier07613327016895
UDI-Public07613327016895
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberUH1-44-28
Device Catalogue NumberUH1-44-28
Device Lot NumberT55JYH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;